Communications in Number Theory and Physics

Volume 9 (2015)

Number 1

Feynman integrals and iterated integrals on moduli spaces of curves of genus zero

Pages: 189 – 238

DOI: http://dx.doi.org/10.4310/CNTP.2015.v9.n1.a3

Authors

Christian Bogner (Institute of Physics, Humboldt University, Berlin, Germany)

Francis Brown (Institut des Hautes Etudes Scientifiques (IHES), Bures-sur-Yvette, France)

Abstract

This paper describes algorithms for the exact symbolic computation of period integrals on moduli spaces $\mathcal{M}_{0,n}$ of curves of genus $0$ with $n$ ordered marked points, and applications to the computation of Feynman integrals.

Full Text (PDF format)

Published 13 April 2015